# SDR CA961016011

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW120
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310924401
- Condition: Spalled
- Location: Red Gearbx
- Part time: 13,967 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE REDUCTION GEARBOX WAS FOUND TO BE MAKING METAL WHICH WAS IDENTIFIED TO BE M50. THE REDUCTION GEARBOX WAS DISMANTLED AND INSPECTED AND THE SOURCE OF THE METAL CONTAMINATION WAS SPALLING OF THE #15 BEARING.
